Article thumbnail

References

By Mr (i: R (b, Huijun (prc-bj-sm) Jost, Reviewed Michael, S. Farber, H. Fan, J. Jost, Preliminary Version)math. Ds, H. Fan, J. Jost and Calc Var

Abstract

Conley index theory and Novikov-Morse theory. (English summary) Pure Appl. Math. Q. 1 (2005), no. 4, part 3, 939–971. Summary: “We derive general Novikov-Morse-type inequalities in a Conley-type framework for flows carrying cocycles, therefore generalizing our result in [Calc. Var. Partial Differential Equations 17 (2003), no. 1, 29–73; MR1979115 (2004d:37021)] derived for integral cocycles. The condition of carrying a cocycle expresses the nontriviality of integrals of that cocycle on flow lines. Gradient-like flows are distinguished from general flows carrying a cocycle by boundedness conditions on these integrals.

Topics: 7. M. Farber, Counting zeros of closed 1-forms, Topology, ergodic theory, real algebraic geometry
Year: 2010
OAI identifier: oai:CiteSeerX.psu:10.1.1.178.7556
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.